UNIGE document Scientific Article
previous document  unige:12298  next document
add to browser collection

On bordism and cobordism groups of Morin maps

Szabó, Endre
Szűcs, András
Published in Journal of Singularities. 2010, vol. 1, p. 134-145
Abstract We prove that the unoriented cobordism groups of Morin maps are 2-primary in nearly all cases. In the second part we define and compute a ring structure on the rational cobordism group of oriented fold maps.
Keywords Singular mapsMorin mapsCobordism
Full text
Article (380 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://www.journalofsing.org/volume1/article9.html
(ISO format)
SZABÓ, Endre, SZŰCS, András, TERPAI, Tamas. On bordism and cobordism groups of Morin maps. In: Journal of Singularities, 2010, vol. 1, p. 134-145. https://archive-ouverte.unige.ch/unige:12298

224 hits

0 download


Deposited on : 2010-11-02

Export document
Format :
Citation style :